# SDR AALA202309056709

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 26,091 hours, 3,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Concentrator
- Part number: 679Z60113409
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4/R4 FLIGHT ATTENDANT PANEL EMERGENCY EVACUATION SIGNAL SYSTEM INOPERATIVE. REPLACED REMOTE DATA CONCENTRATOR (RDC-19). PER AMM 42-21-07.
